# SDR JBXA9600017

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11323
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Condition: Out Of Adjust
- Location: Gear Handle
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU - FLT 301 - GEAR WOULD NOT RETRACT NORMALLY, ON USING OVERRIDED FUNCTION, MOVEMENT OF HANDLE SEEMED ROUGH.  SUBMITTER STATES, REPEAT GRIPE FROM YESTERDAY.  REMOVED AND INSPECTED AND ADJUSTED LANDING GEAR SELECTOR SOLENOID IAW AMM 32-31-02 OPS CHECK OK (M)
